Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 8 found articles
 
 
  On metric properties of stratified sets
 
 
Title: On metric properties of stratified sets
Author: Bekka, Karim
Trotman, David
Appeared in: Manuscripta mathematica
Paging: Volume 111 (2003) nr. 1 pages 71-95
Year: 2003
Contents:
Publisher: Springer-Verlag, Berlin Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands